| Model Number |
PLC271400 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
12/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: plc271000/17381358, udi: (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2018, this patient underwent endovascular treatment for abdominal aortic aneurysm and a right common iliac artery aneurysm and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system and gore® excluder® lliac branch endoprosthesis (ibe).The patient tolerated the procedure.On (b)(6) 2022, the physician reported the patient had a distal type i endoleak due to a lack of apposition of the contralateral leg component caused by dilation of the left common iliac artery.The physician intends to re-intervene on the patient, however one has not yet been scheduled.
Additional Manufacturer Narrative
The imaging evaluation performed by a clinical imaging specialist showed the following: two sets of post-implantation cta studies are available for evaluation: post-implantation cta¿s dated (b)(6) 2022 and (b)(6) 2023.The (b)(6) 2022 images show a lack of distal limb apposition in the lci.Cannot confirm contrast outside the implanted devices with available images.The images on (b)(6) 2023 show an ibe device and internal iliac component have been implanted in the left common iliac artery, the left internal iliac artery and left external iliac artery.No endoleaks are visualized.
Additional Manufacturer Narrative
Corrected date of reintervention.
Event or Problem Description
On (b)(6) 2023, the patient underwent endovascular reintervention and the lcia was extended with a gore® excluder® lliac branch endoprosthesis (ceb) and a gore® viabahn® vbx balloon expandable endoprosthesis within the left internal iliac artery.The patient tolerated the procedure and the distal type i endoleak was resolved.